RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karmanov, Vladimir Georgievich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 12

Number of views:
This page:220
Abstract pages:3261
Full texts:1363
References:115

http://www.mathnet.ru/eng/person26570
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219376

Publications in Math-Net.Ru
2002
1. V. A. Bereznev, V. G. Karmanov, A. A. Tret'yakov, “Convergence of the penalty function method for an unbounded solution set”, Zh. Vychisl. Mat. Mat. Fiz., 42:5 (2002),  641–652  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:5 (2002), 612–623
1999
2. A. F. Izmailov, V. G. Karmanov, A. A. Tret'yakov, “Gradient method for linear approximate schemes”, Zh. Vychisl. Mat. Mat. Fiz., 39:10 (1999),  1625–1632  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:10 (1999), 1558–1565
3. A. F. Izmailov, V. G. Karmanov, A. A. Tret'yakov, “On the stabilizing properties of the gradient method for unstable approximate schemes”, Zh. Vychisl. Mat. Mat. Fiz., 39:9 (1999),  1453–1463  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:9 (1999), 1392–1401
1987
4. V. A. Bereznev, V. G. Karmanov, A. A. Tret'yakov, “The unconditional minimization of non-convex functions”, Zh. Vychisl. Mat. Mat. Fiz., 27:11 (1987),  1752–1756  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 101–104
5. V. A. Bereznev, V. G. Karmanov, A. A. Tret'yakov, “On the choice of parameters in the method of penalty functions”, Zh. Vychisl. Mat. Mat. Fiz., 27:10 (1987),  1451–1461  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:5 (1987), 112–119
1986
6. V. A. Bereznev, V. G. Karmanov, A. A. Tret'yakov, “Stabilizing properties of the gradient method”, Zh. Vychisl. Mat. Mat. Fiz., 26:1 (1986),  134–137  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:1 (1986), 84–85
1985
7. D. V. Denisov, V. G. Karmanov, A. A. Tret'yakov, “The accelerated Newton method for solving functional equations”, Dokl. Akad. Nauk SSSR, 281:6 (1985),  1293–1297  mathnet  mathscinet  zmath
1977
8. N. A. Bogomolov, V. G. Karmanov, “A method of evaluating the stationary points of a general problem of non-linear programming”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977),  72–78  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 65–71
1974
9. V. G. Karmanov, “On convergence of a random search method in convex minimization problems”, Teor. Veroyatnost. i Primenen., 19:4 (1974),  817–824  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:4 (1975), 788–794
10. V. G. Karmanov, “A certain approach to the investigation of the convergence of relaxation minimization processes”, Zh. Vychisl. Mat. Mat. Fiz., 14:6 (1974),  1581–1585  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:6 (1974), 199–205
11. V. G. Karmanov, “Estimates for the convergence of iteration methods of minimization”, Zh. Vychisl. Mat. Mat. Fiz., 14:1 (1974),  3–14  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:1 (1974), 1–13
1958
12. V. G. Karmanov, “On the existence of solutions of certain boundary problems for equations of mixed type”, Izv. Akad. Nauk SSSR Ser. Mat., 22:1 (1958),  117–134  mathnet  mathscinet  zmath

1975
13. N. N. Bogolyubov, R. V. Khokhlov, P. S. Aleksandrov, A. N. Kolmogorov, A. N. Tikhonov, V. A. Trapeznikov, G. M. Frank, I. M. Gel'fand, S. V. Emel'yanov, L. A. Lyusternik, D. E. Men'shov, P. S. Novikov, V. I. Siforov, V. M. Alekseev, V. I. Arnol'd, Yu. V. Egorov, N. V. Efimov, D. P. Zhelobenko, O. V. Lokutsievskii, Yu. I. Manin, V. P. Maslov, A. I. Markushevich, I. A. Ovseevich, O. A. Oleinik, Ya. G. Sinai, Yu. M. Smirnov, V. M. Tikhomirov, V. G. Karmanov, E. V. Maikov, E. A. Morozova, Z. Ya. Shapiro, A. F. Lapko, É. S. Rakova, “Sergei Vasil'evich Fomin (obituary)”, Uspekhi Mat. Nauk, 30:5(185) (1975),  2  mathnet
1967
14. V. G. Boltyanskii, V. G. Karmanov, N. Kh. Rozov, “International Congress of Mathematicians (Moscow, 1966)”, Uspekhi Mat. Nauk, 22:4(136) (1967),  137–143  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019